# SDR 68236

- Difficulty date: January 5, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N131YV
- Make and model: Beech 1900D
- Aircraft serial: UE131
- Aircraft time: 19,417 hours, 30,206 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Iced
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, A/C SLOWED TO A STOP ON THE ACTIVE TAXI WAY ENTERING THE RUNWAY AND WOULD NOT PROGRESS FWD.  MX REMOVED ICE FROM THE BRAKES, A/C THEN WAS ABLE TO MOVE AND RETURNED TO GATE WITH NO FURTHER INCIDENT.  CLEANED LEFT AND RIGHT BRAKES WITH DEICING FLUID.
